MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY OVERDENTURE ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY OVERDENTURE ABUTMENT
Model Number 8045-61
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, (b)(4) distributor reports the dental implant abutment was broken one year after fixation, causing a removal of the implant.This is a reportable serious injury.

Brand Name
LEGACY OVERDENTURE ABUTMENT
Common Device Name
OVERDENTURE ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7507647
Report Number3001617766-2018-00114
Device Sequence Number13971496
Product Code NHA
UDI-Device Identifier10841307111511
UDI-Public10841307111511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number8045-61
Device Catalogue Number8045-61
Device Lot Number72976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;